# SDR LR7A06071

- Difficulty date: June 15, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 32,361 hours, 16,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C7 CHECK PER JOB CARD HC5324 FOUND RT MLG COMPARTMENT ANGLE CRACKED AT FS 537 - FS 539, WL 141.4, RBL 61.62.  REPAIRED ANGLE IAW SMP583 51-140-20.
